MathSciNet Relay Station
MathSciNet bibliographic data
MR243542 57.20 (55.00)
Francis, George K. The folded ribbon theorem. A contribution to the study of immersed circles. Trans. Amer. Math. Soc. 141 1969 271–303.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement